# SDR MALA030395

- Difficulty date: August 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 21987
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND FLOOR TRACK LIGHTING 426N, 436N, 446N INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY 20LN, PN 3301-51 SN/OFF 21987, SN/ON 2134 IAW SF340 AMM 33-50-10. OPS CHECK GOOD.
